So I'm a hypochondriac anyway so this may just be me being paranoid but I have a cold right now that's decided to settled on my chest. I've had to take my salbutamol twice in 3 hours and after this second time it's already wearing off. I read the patient leaflet and it says if you take too much and experience these symtpms (rapid heartbeat, shakes, face flushing) then to see your doctor ASAP. Well being as I technically took an overdose (didn't leave a 4 hour gap) and I suffered these symptoms which I actually always thought were normal salbutamol side effects, I always get them, I am now freaked out!! So basically my question is, are those side effects anything to be alarmed about and am I really not safe if I need to take another dose before my four hours is up because it is incredibly uncomfortable to lie flat right now.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.